# SDR UIEA2021013100160

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,144 hours, 11,787 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FIRE LP 2 STATUS MESSAGE.  PERFORMED OPS CHECK OF ENG FIRE DETECTION SYS PER 26-11-00.  OPS CHECK GOOD AT THIS TIME.  LP 1236236 ITEM 4: PERFORMED INSPECTION ON FIRE DETECTION CARD FILES PER AMM 26-11-02.  FOUND NO EVIDENCE OF WATER OR ANY OTHER DAMAGE.  OPS CHECK GOOD AT THIS TIME PER AMM 26-11-00.
